It's normal to not have your period on the day of your inactive pills right? I'm a tad worried. I mean I've got cramps, tender breasts, aches everywhere, which are all signs that my period should come soon enough however it's nowhere to be seen and all I have is like, a lot of discharge. I am however, on the first day so I suppose that could be a cause. I'm not sure and can I potentially miss my period?
I did miss two pills, not consecutively though and one in the first week and one in the second so it wasn't really that bad. Could this affect it?
Posts: 72 | From: CA | Registered: Sep 2006
| IP: Logged |
Yes, it's normal. It takes some women several inactive pills before their period starts. You could potentially miss a period, but if you do, you need to take a pregnancy test before you start your new pack of pills.
Missing even one pill does put you at increased risk for pregnancy. However, it is WAY too early to be worrying about this already. In my experience, it always takes at least a few (2-3) inactive pills before my period starts ... Even on the various different pills i was on.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.